# SDR DALA13039909206

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD, ON LOWER DOOR JAMB VERTICAL FRAME, CORRODED.  REMOVED CORROSION.  MATERIAL LOSS IS OUT OF LIMITS.  REPAIRED IAW ERA 516848-14, REV O, PRI 516848, REV O.
